# SDR AWXA200701071

- Difficulty date: August 23, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 36,815 hours, 14,131 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5980023, RUDDER HINGE NR 2 HAS PLAY, VERTICAL STABILIZER STATION 1926/RIB 4.  REPLACED RUDDER HINGE NR 2, VERTICAL STABILIZER STATION 1926/RIB 4 IAW A320 AMM 27-21-00.
